Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Synthroid for high TSH. Late period, brown discharge. Could thyroid be affecting my cycle?

I am 37 years old. I have hypothyroid and recently increased Synthroid from 37 mcg to 50 mcg, as my TSH was still high. There is no chance I could be pregnant, my husband had vasectomy last year. Here is my question: my period is late and I have light brown stringy discharge that is very faint, only noticeable when I wipe. I have never before had irregular periods, this is highly unusual for me. Could thyroid be affecting my cycle? I have normal PMS symptoms, but no period. I should also mention that my GYN noticed a small cyst on my cervix last year but said to watch it . Thanks.
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Endocrinologist 's  Response
You need to repeat the TSH test and if it is normal, your thyroid is not causing your discharge or periods problems
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor